# SDR DXTA200702090

- Difficulty date: April 7, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 7,004 hours, 4,389 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE COCKPIT PAC TEMPERATURE IS UNCONTROLLABLE IN BOTH MANUAL AND AUTO MODES. IT GOES TO FULL HOT TEMPERATURE AND PRODUCES A FOUL OILY ODOR IN THE CABIN.  DIVERTED.  [SUP 4-19-07]  REMOVED & REPLACED ACM, HOUSING & ASPIRATOR IAW HAMILTON SUNSTRAND CMM 21-50-03 & 750 M/M 21-51-00. OPS CHECK GOOD.
